Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The generalized Pellian equation


Author: Leon Bernstein
Journal: Trans. Amer. Math. Soc. 127 (1967), 76-89
MSC: Primary 10.11
DOI: https://doi.org/10.1090/S0002-9947-1967-0207635-5
MathSciNet review: 0207635
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.11

Retrieve articles in all journals with MSC: 10.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0207635-5
Article copyright: © Copyright 1967 American Mathematical Society